Several-variable p -adic families of Siegel-Hilbert cusp eigensystems and their Galois representations

J. Tilouine; E. Urban

Annales scientifiques de l'École Normale Supérieure (1999)

  • Volume: 32, Issue: 4, page 499-574
  • ISSN: 0012-9593

How to cite


Tilouine, J., and Urban, E.. "Several-variable $p$-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations." Annales scientifiques de l'École Normale Supérieure 32.4 (1999): 499-574. <>.

author = {Tilouine, J., Urban, E.},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {Siegel cusp eigenform; Galois representation; ordinary Hecke eigensystem; nearly ordinary Hecke eigensystems; several variable -adic family; Hida-Iwasawa algebra; ordinary cohomology group; Borel-Serre compactification},
language = {eng},
number = {4},
pages = {499-574},
publisher = {Elsevier},
title = {Several-variable $p$-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations},
url = {},
volume = {32},
year = {1999},

AU - Tilouine, J.
AU - Urban, E.
TI - Several-variable $p$-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1999
PB - Elsevier
VL - 32
IS - 4
SP - 499
EP - 574
LA - eng
KW - Siegel cusp eigenform; Galois representation; ordinary Hecke eigensystem; nearly ordinary Hecke eigensystems; several variable -adic family; Hida-Iwasawa algebra; ordinary cohomology group; Borel-Serre compactification
UR -
ER -


  1. [1] A. ASH and G. STEVENS, p-adic deformations of cohomology classes of subgroups of GL(n, Z), Coll. Math. 48, Proc. Journées Arithmétiques, 1995, Barcelone. Zbl0866.20038MR98h:11064
  2. [2] A. BOREL and J-P. SERRE, Corners and arithmetic groups, Comment. Math. Helv., 48, 1973, pp. 436-491. Zbl0274.22011MR52 #8337
  3. [3] A. BOREL and N. WALLACH, Continuous cohomology, discrete subgroups and representations of reductive groups, Ann. of Math. Stud., 94, Princeton Univ. Press, Princeton, 1980. Zbl0443.22010MR83c:22018
  4. [4] N. BOURBAKI, Commutative algebra, Chapters 1-7, Addison Wesley, 1972. MR50 #12997
  5. [5] K. BUECKER, Congruences between Siegel modular forms on the level of group cohomology, Ann. Inst. Fourier (Grenoble), 46, 1996. Zbl0853.11038MR98f:11038
  6. [6] K. BUECKER, On the control theorem for the symplectic group, Compositio Math., 113, 1998. Zbl0923.11076MR99m:11056
  7. [7] C.-L. CHAI and G. FALTINGS, Degeneration of abelian varieties, Erg. Math. 3. Folge Band 22, Springer-Verlag, 1990. Zbl0744.14031MR92d:14036
  8. [8] J. FRANKE, Harmonic Analysis in weighted L²-spaces, Ann. Éc. Norm. Sup., 4ième Série, t. 31, 1998, p. 181-279. Zbl0938.11026MR2000f:11065
  9. [9] G. FALTINGS, Crystalline cohomology and Galois representations in Algebraic Analysis, Geometry and Number Theory, Proceedings of JAMI Inaugural Conference, John Hopkins Univ. Press, 1989. Zbl0805.14008MR98k:14025
  10. [10] J.M FONTAINE, Représentations p-adiques semi-stables, Séminaire de Bures sur les périodes p-adiques, Astérisque, 223, SMF, Paris, 1994. Zbl0865.14009
  11. [11] R. GODEMENT, Topologie algébrique et théorie des faisceaux, Hermann Paris (1964). 
  12. [12] H. HIDA, On congruence divisors of cusp forms as factors of the special values of their zeta functions, Inv. Math., 64, 1981, pp. 221-262. Zbl0472.10028MR83h:10066
  13. [13] H. HIDA, Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. math., 85, 1986, pp. 545-613. Zbl0612.10021MR87k:11049
  14. [14] H. HIDA, Modules of Congruences of Hecke algebras and L-functions associated with cusp forms, Amer. J. of Math., 110, 1988, pp. 323-382. Zbl0645.10029MR89i:11058
  15. [15] H. HIDA, Nearly ordinary Hecke algebras and several variables Galois representations, pp. 115-134, in Algebraic Analysis, Geometry and Number Theory, Proc. of the JAMI inaugural conference, ed. J.-I. Igusa, Johns Hopkins Univ. Press, Baltimore, 1990. Zbl0782.11017
  16. [16] H. HIDA, p-Ordinary cohomology groups for SL(2) for number fields. Duke Math. J., Vol. 69, No. 2, 1993. Zbl0941.11024MR94g:11031
  17. [17] H. HIDA, Control Theorems of p-nearly ordinary Cohomology Groups for SL(n), Bull. Soc. Math. France, 123, 1995, pp. 425-475. Zbl0852.11023MR97c:11053
  18. [18] H. HIDA, Automorphic induction for GLn and the Leopoldt conjecture, preprint 1994. 
  19. [19] H. HIDA, Control theorems of coherent sheaves on Shimura varieties of PEL-type, preprint. Zbl1039.11041
  20. [20] H. HIDA, J. TILOUINE and E. URBAN, Adjoint Modular Galois representations and their Selmer groups, Proc. Conf. Nat. Acad. Sci. USA, vol. 94, pp. 111121-11124, Oct. 1997. Zbl0909.11025MR98m:11034
  21. [21] N. IWAHORI and H. MATSUMOTO, On some Bruhat decompositions and the structure of the Hecke rings of p-adic Chevalley groups, Publ. Math. IHES, 1965, pp. 237-280. Zbl0228.20015MR32 #2486
  22. [22] J.C. JANTZEN, Representations of Algebraic Groups, Academic Press, 1987. Zbl0654.20039MR89c:20001
  23. [23] G. LAUMON, Sur la cohomologie à supports compacts des variétés de Shimura pour GSp(4)Q, Comp. Math., vol. 105, 1996, pp. 267-359. Zbl0877.11037MR2000a:11097
  24. [24] A. MOKRANE and J. TILOUINE, Modulo p crystalline BGG and freeness of the cohomology modules, preprint. Zbl1078.11037
  25. [25] L. NYSSEN, Pseudo-représentations, Math. Ann., 306, 1996, pp. 257-283. Zbl0863.16012MR98a:20013
  26. [26] B. PERRIN-RIOU, Représentations galoisiennes ordinaires, Séminaire de Bures sur les périodes p-adiques, Astérisque, 223, SMF, Paris 1994. Zbl0838.11071
  27. [27] J. SCHWERMER, On arithmetic quotients of the Siegel upper helf space of degree two, Comp. Math., 58, 1986, pp. 233-258. Zbl0596.10029MR87j:11040
  28. [28] J. SCHWERMER, letter to the authors, Sept. 28, 1995. 
  29. [29] J. SCHWERMER, Kohomologie arithmetisch definierter Gruppen und Eisensteinreihen, Lect. Notes 988. Berlin-Heidelberg-New York-Tokyo, Springer, 1983. Zbl0506.22015MR87i:22034
  30. [30] S. SEN, Continuous cohomology and p-Adic Galois Representations, Inv. Math., 62, 1980, pp. 89-116. Zbl0463.12005MR82e:12018
  31. [31] S. SEN, An Infinite dimensional Hodge-Tate theory, Bull. Soc. Math. France, 121, 1993, pp. 13-34. Zbl0786.11067MR94e:11121
  32. [32] G. SHIMURA, On modular correspondences for Sp(N, Z) and their congruence relations, Proc. Nat. Acad. Sci., 49, 1963, pp. 824-828. Zbl0122.08803MR28 #250
  33. [33] R. TAYLOR, Galois representations associated to Siegel modular forms of low weight, Duke Math. J., 63, 1991, pp. 281-332. Zbl0810.11033MR92j:11044
  34. [34] R. TAYLOR, On the l-adic cohomology of Siegel threefolds, Inv. Math., 114, 1993, pp. 289-310. Zbl0810.11034MR95j:11054
  35. [35] R. TAYLOR and A. WILES, Ring-theoretical properties of certain Hecke algebras, Annals of Math., 141, 1995, pp. 553-572. Zbl0823.11030MR96d:11072
  36. [36] J. TILOUINE, Deformations of Galois representations and Hecke algebras, Publ. Mehta Res. Inst., Narosa Publ., New Delhi, 1996. Zbl1009.11033MR99i:11038
  37. [37] J. TILOUINE, Deformations of Siegel-Hilbert Hecke eigensystems and their Galois representations, in Proc. of the Tiruchirapalli Conference, eds. K. Murty and M. Waldschmidt, Publ. AMS, Cont. Math. 210, 1998. Zbl1020.11036MR99a:11067
  38. [38] J. TILOUINE and E. URBAN, Familles p-adiques à trois variables de formes de Siegel et de représentations galoisiennes, C.R.A.S. Paris, t. 321, Série I, 1995, pp. 5-10. Zbl1019.11502MR96c:11048
  39. [39] E. URBAN, Module de congruences pour GL2 d'un corps quadratique imaginaire et théorie d'Iwasawa d'un corps CM biquadratique, Duke Math. J., vol. 92, No 1, 1998, pp. 179-220. Zbl0973.11095MR98m:11035
  40. [40] E. URBAN, Selmer group and the Eisenstein-Klingen Ideal, preprint, 1997. 
  41. [41] E. URBAN, Letter to J. Tilouine, Nov. 1997. 
  42. [42] E. URBAN, Sur les représentations p-adiques associées aux représentations cuspidales de GSp4Q, in preparation. 
  43. [43] D. VOGAN, Representations of Real Reductive Lie Groups, Progress in Mathematics 15, Birkhäuser, 1981. Zbl0469.22012MR83c:22022
  44. [44] D. VOGAN and G. ZUCKERMAN, Unitary representations with non-zero cohomology, Comp. Math., 53, 1984, pp. 51-90. Zbl0692.22008MR86k:22040
  45. [45] J.-L. WALDSPURGER, Cohomologie des espaces de formes automorphes d'après Franke, Séminaire Bourbaki Novembre 1995, exp.809. Zbl0883.11025
  46. [46] R. WEISSAUER, A special case of the fundamental lemma : the case GSp4, I, II, III, preprints. 
  47. [47] A. WILES, On p-adic representations for totally real fields, Ann. of Math., 123, 1986, pp. 407-456. Zbl0613.12013MR87g:11142
  48. [48] A. WILES, Modular curves and Fermat's Last Theorem, Ann. of Math., 123, 1995. Zbl0823.11029

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.